# SDR HALA2017022100042

- Difficulty date: February 21, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 54,081 hours, 9,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR 3H IS LIFTING UP. SECURED LIGHT. OK FOR SERVICE.
